# SDR CALA2017102003658

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 31,321 hours, 10,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A111125
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 727D ,BETWEEN STRINGERS 8L AND 9L FOUND CRACKED AROUND FASTENER.  REPAIRED THE FRAME IAW ECRA 5310-07253.
